uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Convergence rates in the central limit theorem formultidimensionally indexed random variables
Uppsala University, Teknisk-naturvetenskapliga vetenskapsområdet, Mathematics and Computer Science, Department of Mathematics.
2001 (English)In: Studia Sci. Math. Hungar., Vol. 37, 401-418 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2001. Vol. 37, 401-418 p.
URN: urn:nbn:se:uu:diva-38822OAI: oai:DiVA.org:uu-38822DiVA: diva2:66721
Available from: 2008-10-17 Created: 2008-10-17 Last updated: 2011-01-14

Open Access in DiVA

No full text

By organisation
Department of Mathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 125 hits
ReferencesLink to record
Permanent link

Direct link